# SDR HNAA2013021500066

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,877 hours, 65,394 cycles
- Engine: Pwa PW120
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT INBD SEAT TRACK FROM STA X182 TO X526 HAVE LIGHT SURFACE CORROSION.  REPAIRED LT SEAT RAIL, INBD FROM STA  X182 TO X526 IAW RD8-53-1339.  REPAIRED RT INBD SEAT TRACK IAW RD8-53-1339.  HFEC INSPECTION WAS COMPLIED WITH.  NO DEFECTS FOUND.
